Botox and Juvederm Together
Many people have injections of Botox and Voluma together. We reiterate time and time again that these injections be given by skilled injectors, and that this should be done in the offices of a board-certifieddermatologist or plastic surgeon. From the photograph you sent in you have what is described as a banana roll and with a proper examination of the area, you have several options available to you. Sometimes, with a very advanced injector, a unit or two of Botox in the area may soften this somewhat. If you do not want to do this, one may consider using a radiofrequency (RF) skin tightening device to the area. The most common devices used here would be the Venus Legacy, the Pelleve system, the EndyMed 3Deep, or the Alma Accent or VShape. Again, a very skilled provider needs to be consulted here to determine what is the best approach for you — and remember, time will eventually improve this so sometimes doing nothing at this time is fine too.
Both Voluma and Botox are great products for injection. However, it seems that the combination and placement of your injections produced these rolls. I would definitely recommend that you return to your physician to help alleviate the problem. The injections on their own can take many months to resolve. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with cosmetic facial injections.
Rolls/Creases after Botox
While either the Botox or the filler are possible causes, I think if anything it's the Botox. However, there are a few
possibilities. Relaxing some wrinkles in one area will often draw attention to or
result in wrinkles in another area. It could also be that the treatment has
highlighted some increasing skin laxity in the area. It might be helpful to compare pre and post
pictures to determine what specifically has changed. However, the good news is that the effects of
either product you had injected are temporary, and should return to baseline
Unfortunately it appears as though the Botox Voluma combination has caused the skin to ripple under your eye.
Unfortunately it appears as though the Botox Voluma combination has caused the skin to ripple under your eye. The Botox should wear off at apporx 3 months and your eyes should go back closer to how they were originally. It is difficult to provide an accurate assessment without a pre photo or in person consult.
Speak with your injector about your concerns. Best,
Creases under the eyes after cheek filler
The crease is due to skin laxity as well as contraction of the inferior portion of the orbicularis oculi muscle creating what many dermatologists call a "banana roll". This will sometimes be more visible after cheek filler treatment and Botox to the crow's feet. I recommend treating your undereye skin laxity with radiofrequency tightening and collagen stimulation or fractionated 1550nm laser. See a dermatologist or dermatologic surgeon for expertise in treating the skin with lasers or radiofrequency.
White rolls and creases under eyes following Botox and Voluma
Thanks for sharing the photo. It helps.
The Voluma appears to have nicely filled the "apple" of your cheek. This creates a increased volume effect pushing up toward the eyelids. This effect is for up to 2 years without the use of an enzyme to break it down.
Botox along the "lower" crows feet and lower lids will relax the muscles in this area allowing the skin to relax with gravity but the Voluma filler is "pushing back" and creating the "white rolls and creases" you have noted.
Botox effects last an average of 3 months.
Your eyes will look better in a month or 2.
Consult with a Board Certified and well experienced Plastic Surgeon or Facial ENT to consider "tightening or firming" the lower eyelid skin with a chemical peel or laser. Beware of pigmentation concerns with these options and discuss prevention and protection techniques for the skin aging as well.
I hope this has helped! All the best!